Alert archive / Kansas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 152, NWS Wichita, KS

June 17, 20175 counties in Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jun 17, 2017, 8:36 PM CDT for 5 counties in Kansas. It was in force for 54 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2017, 8:36 PM CDT (01:36 UTC)
Expired
Jun 17, 2017, 9:30 PM CDT
In force
54 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Butler County, KS, Chase County, KS, Greenwood County, KS, Harvey County, KS, Marion County, KS

The radar

The Wichita radar (KICT), 89 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 8:36 PM CDTHAIL 13 Wnw Cedar Point, KS
Jun 17, 9:15 PM CDTHAIL 0.88Whitewater, KSPUBLIC REPORT VIA TWITTER OF PEA TO NICKEL SIZED HAIL.
Jun 17, 9:16 PM CDTTSTM WND GST 65W Cassoday, KS
Jun 17, 9:26 PM CDTTSTM WND GST 506 N El Dorado, KSSTRONG WINDS AT 50 MPH ALONG HIGHWAY 77.
Jun 17, 9:34 PM CDTHAIL 0.885 N El Dorado, KS
Jun 17, 9:38 PM CDTTSTM WND GST 609 Nw Eureka, KS
Jun 17, 9:39 PM CDTTSTM WND GST 701 W El Dorado, KS
Jun 17, 9:39 PM CDTNON-TSTM WND GST 701 W El Dorado, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 6:12 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 1.6 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2017-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4476 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2017-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4476 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1204 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
-0.3
Supercell composite
-1.9

Open this sounding in Storm Lab

The text

As transmitted.

209 
WUUS53 KICT 180136
SVRICT
KSC015-017-073-079-115-180230-
/O.NEW.KICT.SV.W.0152.170618T0136Z-170618T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
836 PM CDT SAT JUN 17 2017

The National Weather Service in Wichita has issued a

* Severe Thunderstorm Warning for...
  Eastern Harvey County in south central Kansas...
  Chase County in east central Kansas...
  Northern Butler County in south central Kansas...
  Southern Marion County in central Kansas...
  Greenwood County in southeastern Kansas...

* Until 930 PM CDT

* At 835 PM CDT, severe thunderstorms were located along a line
  extending from 7 miles east of Strong City to 11 miles south of
  Cottonwood Falls to near Peabody, moving southeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

This warning replaces the previous severe thunderstorm warning 
that was in effect. 

* Locations impacted include...
  El Dorado, Eureka, Towanda, Peabody, Cottonwood Falls, Benton,
  Whitewater, Madison, Strong City, Florence, Potwin, Hamilton,
  Elbing, Burns, Rosalia, Cassoday, Bazaar, Virgil, Elmdale and
  Matfield Green.

This includes Interstate 35 between Mile Markers 68 and 115.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3817 9636 3817 9596 3781 9596 3778 9713
      3791 9715 3791 9718 3824 9729 3837 9680
      3852 9641 3852 9636
TIME...MOT...LOC 0135Z 304DEG 32KT 3841 9640 3820 9659 3817 9717 

HAIL...1.00IN
WIND...60MPH
 
$$

JAKUB
4 follow-up statements
684 
WWUS53 KICT 180148
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
848 PM CDT SAT JUN 17 2017

KSC015-017-073-079-115-180230-
/O.CON.KICT.SV.W.0152.000000T0000Z-170618T0230Z/
Harvey KS-Chase KS-Butler KS-Marion KS-Greenwood KS-
848 PM CDT SAT JUN 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR EASTERN HARVEY...CHASE...NORTHERN BUTLER...SOUTHEASTERN MARION
AND GREENWOOD COUNTIES...

At 848 PM CDT, severe thunderstorms were located along a line
extending from 10 miles west of Olpe to 12 miles south of Cottonwood
Falls to near Elbing, moving southeast at 30 mph.

HAZARD...70 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
El Dorado, Eureka, Towanda, Peabody, Cottonwood Falls, Benton,
Whitewater, Madison, Strong City, Florence, Potwin, Hamilton, Elbing,
Burns, Rosalia, Cassoday, Bazaar, Virgil, Elmdale and Matfield Green.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3817 9636 3817 9596 3781 9596 3778 9713
      3791 9715 3791 9718 3818 9727 3832 9676
      3852 9641 3852 9636
TIME...MOT...LOC 0148Z 314DEG 25KT 3831 9635 3820 9662 3810 9713 

HAIL...1.00IN
WIND...70MPH
 
$$

HOWERTON
211 
WWUS53 KICT 180159
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
859 PM CDT SAT JUN 17 2017

KSC015-017-073-079-115-180230-
/O.CON.KICT.SV.W.0152.000000T0000Z-170618T0230Z/
Harvey KS-Chase KS-Butler KS-Marion KS-Greenwood KS-
859 PM CDT SAT JUN 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR EASTERN HARVEY...SOUTHERN CHASE...NORTHERN BUTLER...SOUTHEASTERN
MARION AND GREENWOOD COUNTIES...

At 859 PM CDT, severe thunderstorms were located along a line
extending from 13 miles south of Cottonwood Falls to 9 miles east of
Burns to near Elbing, moving south at 30 mph.

HAZARD...70 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
El Dorado, Eureka, Towanda, Peabody, Benton, Whitewater, Madison,
Florence, Potwin, Hamilton, Elbing, Burns, Rosalia, Cassoday, Bazaar,
Virgil, Matfield Green, Cedar Point, Eureka City Lake and El Dorado
State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3817 9636 3817 9596 3781 9596 3778 9713
      3791 9715 3791 9718 3818 9727 3827 9683
      3840 9636
TIME...MOT...LOC 0159Z 337DEG 24KT 3819 9645 3807 9671 3807 9717 

HAIL...1.00IN
WIND...70MPH
 
$$

HOWERTON
254 
WWUS53 KICT 180212
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
912 PM CDT SAT JUN 17 2017

KSC015-017-073-079-115-180230-
/O.CON.KICT.SV.W.0152.000000T0000Z-170618T0230Z/
Harvey KS-Chase KS-Butler KS-Marion KS-Greenwood KS-
912 PM CDT SAT JUN 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR EASTERN HARVEY...SOUTHERN CHASE...NORTHERN BUTLER...SOUTHEASTERN
MARION AND GREENWOOD COUNTIES...

At 912 PM CDT, severe thunderstorms were located along a line
extending from 11 miles west of Madison to 16 miles northeast of El
Dorado to near Whitewater, moving southeast at 40 mph.

HAZARD...70 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
El Dorado, Eureka, Towanda, Peabody, Benton, Whitewater, Madison,
Florence, Potwin, Hamilton, Elbing, Burns, Rosalia, Cassoday, Bazaar,
Virgil, Matfield Green, Cedar Point, Eureka City Lake and El Dorado
State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3817 9636 3817 9596 3781 9596 3778 9713
      3791 9715 3791 9718 3818 9727 3827 9683
      3840 9636
TIME...MOT...LOC 0212Z 316DEG 37KT 3813 9634 3796 9661 3796 9709 

HAIL...1.00IN
WIND...70MPH
 
$$

HOWERTON
392 
WWUS53 KICT 180216
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
916 PM CDT SAT JUN 17 2017

KSC015-017-073-079-115-180230-
/O.CON.KICT.SV.W.0152.000000T0000Z-170618T0230Z/
Harvey KS-Chase KS-Butler KS-Marion KS-Greenwood KS-
916 PM CDT SAT JUN 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHEASTERN HARVEY...SOUTHERN CHASE...NORTHERN BUTLER...
SOUTHEASTERN MARION AND GREENWOOD COUNTIES...

At 915 PM CDT, severe thunderstorms were located along a line
extending from 10 miles west of Madison to 16 miles northeast of El 
Dorado to near Potwin, moving southeast at 40 mph.  The strongest 
storm was located near Potwin.

HAZARD...Golf ball size hail and 70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings. 

Locations impacted include...
El Dorado, Eureka, Towanda, Benton, Whitewater, Madison, Potwin,
Hamilton, Elbing, Burns, Rosalia, Cassoday, Bazaar, Virgil, Matfield
Green, Eureka City Lake, El Dorado State Park, Thrall, Eureka Airport
and Wonsevu.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3817 9636 3817 9596 3781 9596 3778 9713
      3791 9715 3791 9718 3810 9724 3824 9682
      3831 9636
TIME...MOT...LOC 0215Z 316DEG 37KT 3811 9632 3794 9659 3794 9707 

HAIL...1.75IN
WIND...70MPH
 
$$

HOWERTON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 7:01 PM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, Jun 17, 7:01 PM CDT, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
701 PM CDT Sat Jun 17 2017

.UPDATE...
Issued at 658 PM CDT Sat Jun 17 2017

Heat Advisory was allowed to expire. Decreasing temperatures as
the sun goes down will also result diminishing heat indices. Thus
the heat product is no longer needed. Additionally the focus for
this evening is going to be on the current Severe Thunderstorm
Watch and any potential warnings.

&&

.SHORT TERM...(This evening through Tuesday night)
Issued at 111 PM CDT Sat Jun 17 2017

This afternoon and tonight...

The main question remains the timing and location of the
development of thunderstorm activity. The current run of the
models continue to show a strong cap in place early this afternoon
which will delay the onset of convection until later. Most of the
short range models are starting to come to a consensus for
developing convection after 3 PM this afternoon in northeast
Kansas then move south in to the CWA by the evening. This
convection will be driven by strong forcing of a cold front coming
through from the north along with some very good moisture
transport. There is a concern that an outflow boundary from some
convection Oklahoma will provide some extra forcing in Southern
Kansas near sunset. Models are indicating some very good moisture
transport with this boundary as well. This indicates the two
boundaries will likely collide in Southern Kansas after seven
tonight which could significant enhance the convection for a time
increasing the intensity of the convection. All models are
indicating a good chance for severe weather today with large hail
and high winds being the primary threats. Very heavy rain is also
possible, especially in Southern Kansas.

Sunday through Tuesday...

Northwest flow will take over Sunday morning and cooler and drier
air will push into the region. Temperatures will stay much closer
to normal for Sunday and Monday. Winds will shift back around to
the south Monday afternoon. The southerly flow will allow the
temperatures to warm back up above normal and moisture transport
will again resume into the region. This time however, the humidity
level will not be as high as today.

.LONG TERM...(Wednesday through Saturday)
Issued at 111 PM CDT Sat Jun 17 2017

Wednesday looks to be the next day in which there will be decent
chance for precipitation. Moisture transport into the region looks
good as is instability but, the best instability and moisture is
a little far to the north. Forcing in the CWA is mediocre at
best. As such, do not see severe weather at this time but a more
moderate to strong thunderstorm activity for Wednesday afternoon
and evening. Another frontal system will begins to move through
the region on Thursday night which brings another chance for some
shower and thunderstorm activity. Moisture and shear do not look
as good but there appears to be enough instability and forcing to
allow form scattered strong storms. Can't rule out the possibility
for some severe weather either. Most of this activity is expected
in the Northern portions of the CWA.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 626 PM CDT Sat Jun 17 2017

The challenge and concern for this TAF period is the convection
that will impact almost every site in the first 6 hours. Current
development along a frontal boundary has begun from northeast to
southwest Kansas cutting in between KSLN and KHUT. Threats for
these storms will include damaging winds and isolated large hail
as well as locally heavy rain as expected with thunderstorms. Current
forecast indicates approximate timing but updates will be likely
including diminishing the longevity of the tempo groups. The
stronger activity is still expected to push south into Oklahoma by
5 to 6Z depending on the model of choice. Lingering showers and
thunderstorms will be present through ~10Z but KCNU will have
lingering activity past 12Z. A clearing trend is anticipated
following the exit of the activity with northerly winds.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    67  83  62  86 /  60  10   0   0
Hutchinson      65  83  60  86 /  50  10   0   0
Newton          65  81  61  84 /  60  10   0   0
ElDorado        65  81  60  84 /  70  20   0   0
Winfield-KWLD   68  83  61  86 /  50  10   0   0
Russell         61  82  59  87 /  40   0   0  10
Great Bend      63  82  59  87 /  40   0   0  10
Salina          64  83  60  87 /  50  10   0   0
McPherson       64  82  59  86 /  50  10   0   0
Coffeyville     70  83  60  86 /  60  40   0   0
Chanute         68  82  60  85 /  70  30   0   0
Iola            67  82  59  85 /  70  30   0   0
Parsons-KPPF    69  82  60  85 /  60  30   0   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
None.

&&

UPDATE...VJP
SHORT TERM...ELM
LONG TERM...ELM
AVIATION...VJP
Hazardous weather outlook, Jun 17, 7:10 PM CDT, 1 hour 26 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
710 PM CDT Sat Jun 17 2017

KSZ032-033-047>053-067>072-082-083-091>096-098>100-190015-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
710 PM CDT Sat Jun 17 2017

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

Showers and thunderstorms, some of them severe will continue to
develop near or just north of Highway 50. Isolated very large hail
up to baseball in size and damaging winds to 75 mph will be
possible. The storms are expected to evolve into numerous clusters
as they progress southward across south central and southeastern
Kansas with damaging winds and locally heavy rainfall becoming the
greatest threats until midnight. Heavy rainfall may produce
flooding problems in flood prone areas.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

There will be periodic chances of thunderstorms from Tuesday
through Friday. Some strong storms are likely during this period.

Heat indices will flirt with 100 degrees on Wednesday afternoon
over central and south central Kansas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

In the hours before

Special weather statement, Jun 17, 6:59 PM CDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Wichita KS
659 PM CDT SAT JUN 17 2017

KSZ049-180030-
Saline KS-
659 PM CDT SAT JUN 17 2017

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Southeastern Saline County in central Kansas...

* Until 730 PM CDT

* At 657 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm over Assaria, or 8 miles northeast
  of Lindsborg...moving east at 10 mph.

hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with this storm.

* Locations impacted include...
  Assaria, Gypsum, Smolan, Bridgeport and Kipp.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issues by the National Weather
Service.

&&

A severe thunderstorm watch remains in effect until 200 AM CDT for
central Kansas.

LAT...LON 3881 9738 3863 9737 3861 9737 3861 9768
      3875 9770
TIME...MOT...LOC 2359Z 265DEG 9KT 3867 9760

JAKUB
Special weather statement, Jun 17, 8:18 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Wichita KS
818 PM CDT SAT JUN 17 2017

KSZ051-052-180145-
McPherson KS-Marion KS-
818 PM CDT SAT JUN 17 2017

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Northeastern McPherson County in central Kansas...
  Northwestern Marion County in central Kansas...

* Until 845 PM CDT

* At 815 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm over Lehigh, or 6 miles east of
  Canton...moving east at 35 mph.

hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with this storm.

* Locations impacted include...
  Hillsboro, Canton, Ramona, Lehigh, Tampa, Durham and Marion Lake.

A severe thunderstorm watch remains in effect until 200 AM CDT for
central Kansas.

LAT...LON 3828 9722 3833 9747 3861 9739 3861 9704
TIME...MOT...LOC 0118Z 291DEG 32KT 3836 9732

JAKUB
Local storm report, Jun 17, 8:36 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
836 PM CDT SAT JUN 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     HAIL             3 WNW CEDAR POINT       38.28N 96.87W
06/17/2017  M1.00 INCH       MARION             KS   TRAINED SPOTTER

&&

JAS

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:11 PM CDTSevere Thunderstorm WarningICTMcPherson, Marion, Saline48 min
Jun 17, 7:45 PM CDTSevere Thunderstorm WarningICTChase, Marion60 min
Jun 17, 8:18 PM CDTSpecial Weather StatementICTMarion27 min
Jun 17, 8:48 PM CDTSevere Thunderstorm WarningICTBarton, Reno, Rice21 min
Jun 17, 9:22 PM CDTSevere Thunderstorm WarningICTButler, Elk, Greenwood, Harvey, Sedgwick68 min
Jun 17, 9:38 PM CDTSevere Thunderstorm WarningICTAllen, Greenwood, Wilson, Woodson82 min
Jun 17, 9:42 PM CDTSevere Thunderstorm WarningICTSedgwick, Sumner78 min
Jun 17, 10:08 PM CDTSevere Thunderstorm WarningICTElk, Labette, Montgomery, Neosho, Wilson82 min
Jun 17, 10:13 PM CDTSevere Thunderstorm WarningICTButler, Chautauqua, Cowley, Elk77 min
Jun 17, 10:15 PM CDTAreal Flood WarningICTButler, Sedgwick6 hr
Jun 17, 10:30 PM CDTSevere Thunderstorm WarningICTAllen, Neosho75 min
Jun 17, 10:34 PM CDTSpecial Weather StatementICTRussell26 min
Jun 17, 10:55 PM CDTSpecial Weather StatementICTSumner65 min
Jun 17, 11:00 PM CDTSevere Thunderstorm WarningICTChautauqua, Montgomery54 min
Jun 17, 11:12 PM CDTSpecial Weather StatementICTEllsworth33 min
Jun 17, 11:22 PM CDTSevere Thunderstorm WarningICTLabette, Montgomery, Neosho, Wilson48 min
Jun 17, 11:25 PM CDTSpecial Weather StatementICTCowley50 min
Jun 17, 11:28 PM CDTSpecial Weather StatementICTBarton32 min
Jun 17, 11:37 PM CDTSpecial Weather StatementICTLincoln23 min
Jun 17, 11:52 PM CDTSpecial Weather StatementICTRussell23 min
Jun 18, 12:06 AM CDTSpecial Weather StatementICTEllsworth24 min
Jun 18, 3:44 AM CDTSpecial Weather StatementICTSedgwick31 min
Jun 18, 4:54 AM CDTSpecial Weather StatementICTCowley36 min
Jun 18, 5:13 AM CDTSpecial Weather StatementICTChautauqua32 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.